# SDR SWIA202266582

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 41,256 hours, 37,495 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE EVALUATED AND DETERMINED TO BE OUT OF LIMITS PER SRM 53-00-00-01 AND SRM 53-00-31-01. DAMAGE TO LOWER SKIN AND STRINGERS 25 AND 26 ON BOTH SIDES OF THE CENTERLINE JUST AFT OF FS755 DETERMINED TO BE A MAJOR REPAIR / REFER TO CP 25583746-1  (FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
